# SDR AMTA200800039

- Difficulty date: January 29, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 21C1321
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT BOOST PUMP LOW PRESS LIGHT FAILED TO ILLUM, AND EICAS FAILED TO DISPLAY WITH SW OFF.  REMOVED AND REPLACED RT AFT BOOST PUMP SWITCH OPS CKD GOOD IAW AMM 28-22-00.  (K)
